# SDR DL733950072

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308WA
- Make and model: Boeing 737347
- Aircraft serial: 23441
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Fs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, CORROSION WAS FOUND ON FLOOR BEAM 'T' CAP SURFACE AT STA 294 BL0 TO OUTBOARD RBL AROUND FASTENER HOLES.  REPAIRED PER ERA 300920-14.
